# SDR QR9R2025080600001

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9807
- Aircraft time: 3,732 hours
- System (JASC): 2300 · Communications System
- Part: Reu
- Part number: REU61003110
- Part serial: 11130
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT FRONT ICS CORD FAILED ON FINAL. NO COMMUNICATION COULD BE HEARD COMING IN BUT ICS OUT COULD BE HEARD. A/C PL'D AT STAGEFIELD. REMOVED AND REPLACED REU, MOC SUCCESSFULLY COMPLETED IAW 145MMS-023.
